MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of records found no communication from the patient or medical staff between august 2022 and april 2025 to indicate any complaints or issues with the nalu system or it's function for this patient.The patient did not share any further details around the reason for the explant beyond stating that the system was no longer being used.It is unclear if the system was providing inadequate therapy or if the patient's pain symptoms had decreased, making the system no longer needed.The explanted components were not returned to the firm for evaluation and thus no further investigation is able to be performed in determining device functionality.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2022 after having completed a successful trial and wear study with nalu.On (b)(6) 2022 the patient reported connectivity issues between the implantable pulse generator (ipg) and the external therapy disc.Xray imaging found that the ipg had migrated within the pocket, causing the communication issues.Additionally, one of the implanted leads was found to have migrated out of position.The decision was made to remove the system and implant a new one in a slightly different location in order to provide a more optimal connection based on the patient's skin and fat anatomy.The revision procedure took place on (b)(6) 2022.See mdr 3015425075-2022-00042.During a follow up visit with the physician on (b)(6) 2022 it was noted that the patient had incisional dehiscence, exposing the lead wire.Pocket revision and wound closure was performed on (b)(6) 2022 and the patient resumed pain relief therapy.See mdr 3015425075-2022-00058.No further complaints or issues are documented for this patient after the wound closure in (b)(6) 2022 until the firm was notified in (b)(6) 2025 that the patient is no longer using the nalu system and requested explant.A full system explant was performed on (b)(6) 2025 per the patient's request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key21982146
Report Number3015425075-2025-00157
Device Sequence Number17262853
Product Code GZF
UDI-Device Identifier00812537035604
UDI-Public(01)00812537035604(11)201021(17)231021
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/21/2023
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown